Value distribution of leafwise holomorphic maps on complex laminations by hyperbolic Riemann surfaces

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

We discuss the value distribution of Borel measurable maps which are holomorphic along leaves of complex laminations. In the case of complex lamination by hyperbolic Riemann surfaces with an ergodic harmonic measure, we have a defect relation appearing in Nevanlinna theory. It gives a bound of the number of omitted hyperplanes in general position by those maps.

Original languageEnglish
Pages (from-to)477-501
Number of pages25
JournalJournal of the Mathematical Society of Japan
Volume69
Issue number2
DOIs
Publication statusPublished - 2017 Jan 1

Keywords

  • Complex lamination
  • Holomorphic diffusion
  • Nevanlinna theory
  • Value distribution theory

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Value distribution of leafwise holomorphic maps on complex laminations by hyperbolic Riemann surfaces'. Together they form a unique fingerprint.

  • Cite this